# SDR AALA202107237604

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 66,116 hours, 29,381 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R221CA
- Condition: Leaking
- Location: Zone 100
- Part time: 78,501 hours, 33,409 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  ODOR IN COCKPIT DURING DESCENT - SMELLED LIKE UN-BURNED FUEL. FUMES EVEN STRONGER AFTER ENGINE SHUTDOWN AT THE GATE. FLT ATTENDANTS DID NOT SMELL.  FOUND OIL LEAK AT APU OIL COOLER DUCT, REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK ** (CLOSED)
